# SDR 97ZZZX1406

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Richmor Aviation Inc, repair station BQVR582C
- Aircraft: N900FL
- Make and model: Cessna 650
- Aircraft serial: 6507049
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Supply Tube
- Part number: 621441323
- Condition: Cracked
- Location: Wing Le
- Part time: 1,016 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION REQUIRING WING LEADING EDGE PANEL REMOVAL, THE OUTBOARD CENTER LEADING EDGE SECTION ANTI-ICING SUPPLY TUBE WAS FOUND CRACKED AND NOT CONNECTED.  THIS WAS DUE TO MISALIGNMENT WHEN INSTALLED NEW AT THE FACTORY.
